# SDR GTIA2021031535640

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 6,507 hours, 2,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE REQ SERVICING-SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00
